# SDR USAA2008123192359

- Difficulty date: December 24, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 61,997 hours, 27,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0508
- Condition: Discharged
- Location: Cabin
- Part time: 58,143 hours, 25,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE: 4407906 - FLT 350 - PHX-LAS - EEL - FORWARD CABIN EMERGENCY LIGHTS WILL NOT COME ON DURING TEST.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
